# SDR USAA2011121500022

- Difficulty date: December 14, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 70,653 hours, 31,439 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: P2070001214
- Condition: Loose
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLASHLIGHT BRACKET UNDER AFT JUMPSEAT LOOSE.  MAINTENANCE REPLACED AFT JUMPSEAT FLASHLIGHT BRACKET.
